To the best of my knowledge drinking alcohol while taking Flagyl, and for at least 48 hours after finishing the course, can cause unpleasant symptoms such as hot flushes, abdominal cramps, nausea, vomiting, headache and palpitations. Otherewise I am not familiar with the medication itself causing severe abdominal pain.
I am concerned that you post your "not experiencing any CD symptoms" when symptoms of Crohn's disease include: cramping, abdominal pain etc.
IMHO any symptom of severe abdominal pain needs prompt professional medical advice. If you are a 10/10 pain scale I would say you have severe pain.
I hope this helps it some small way.
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate***It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~